Could This Be Caused By

1 Replies
Patty - July 15

I was put on BC pills.. i switched brands... i didn't really look when i was on estrostep Fe, but now i'm on Yasmine.. and by chance..due to irratation from my bra and summer heat.. i examine my br___t and nipples.. and i saw white heads come out from my aerolas and nipples.. on both side... is this due to BC pills.. since new hormons is added to my body... and i read a post before that someone was put on progesterione and had the same thing and thought they were preggie,,, os is it that I really am preggie.. I will finish my first pack of Yasmine tml... so.. im wondering.. any insights?

 

Patty - July 16

anyone?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?